Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local derivations of reflexive algebras II


Author: Jing Wu
Journal: Proc. Amer. Math. Soc. 129 (2001), 1733-1737
MSC (2000): Primary 47L10, 47B47
Published electronically: January 17, 2001
MathSciNet review: 1814104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let ${\mathcal A}$ be a reflexive algebra in Banach space $X$such that both $0_+\not= 0$ and $X_-\not= X$ in Lat $\mathcal A$. Then every local derivation of $\mathcal A$into itself is a derivation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L10, 47B47

Retrieve articles in all journals with MSC (2000): 47L10, 47B47


Additional Information

Jing Wu
Affiliation: Department of Mathematics, Yantai Teachers’ College, Yantai, Shandong, 264025, People’s Republic of China
Address at time of publication: Department of Mathematics, Yuquan Campus of Zhejiang University, Hangzhou, Zhejiang 310027, People’s Republic of China
Email: jingwu@public.ytptt.sd.cn, jingwu@math.zju.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05792-6
PII: S 0002-9939(01)05792-6
Keywords: Reflexive algebra, derivation, local derivation
Received by editor(s): September 18, 1998
Received by editor(s) in revised form: January 6, 1999, and September 20, 1999
Published electronically: January 17, 2001
Additional Notes: This project was supported by the NNSF of China
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society